# SDR DALA2025021201107

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,269 hours, 28,254 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 R-1 SLIDE LIGHT IS ILLUMINATED WITH SLIDE DISARMED. CORRECTIVE ACTION: FOUND FWD R1 DOOR SLIDE SWITCH INOP, REPLACED S10216 SWITCH PER B757 AMM 25-66. SYS TEST GOOD. (6930376)
